# SDR IXXA06SMN279S

- Difficulty date: August 4, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LONGERON 36 CRACKED AT STATION 1350.000.  REMOVED FASTENERS.  TRIMMED OUT CRACKED LONGERON SEGMENT.  FABRICATED NEW LONGERON FROM EXTRUSION P/N 2641455, (AL 7075 T651).  FABRICATED SPLICE (AL 7075 T651).  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW BOEING MESSAGE 1-214355818-2 DATE 07-27-06, DC-8 SRM 53-2-2 FIG 4A, DC-8 SRM 51-1-20D, DC-8 SRM 53-4-1 FIG 43A SHEET 2 ITEM -K-, DC-8 SRM 51-2-0 FIG 50 SHEET 62, DC-8 SRM 53-2-2 FIG 10 TR 53-193, TR 53-153, DC-8 NDT SPM PART 08-00-02 TO 07, DC-8 SRM 53-2-2 PAGE 2 OF 2 FIG 10 (SHEET 4), DC-8 SRM 51-1-8B, DC-8 SRM 51-1-11, AND DC-8
